# SDR C77A20170809001

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 25,667 hours, 14,926 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 1305
- Condition: Faulted
- Location: Brakes
- Part time: 7,899 hours, 5,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT & RT BRAKE FAULT MESSAGE DURING TAXI WITH A REPORTED NOTICEABLE LOSS OF BRAKING POWER.  PERFORMED OPS CHECK  AND FIM TASK 32-45-45-00-810-972-A AND FOUND TO BE TRANSITORY CONDITON ALL MSGS CLEARED, ALL BRAKES OPERATE NORMALLY. DUE TO PRIOR LH/RH BRAKE FAULT MESSAGE WITH 45452174CMC AND 32533301NWS, REPLACE BCM 2. R/R BRAKE CONTROL MODULE 2 IAW AMM 32-41-07. OPS CHECK GOOD. OK FOR SERVICE.
